Carolyn Schubert

Carolyn Schubert, MS, DNP, CNE

Assistant Professor of Clinical Nursing
B.S. in Nursing, University of Maryland
M.S. in Nursing, University of Maryland
Doctorate in Nursing Practice, Chatham University

Honors

  • 20120101 Presenter, Poster “Working together on interdisciplinary simulations,” Second Prize.
  • 20120101 Presenter and Panel Member, Simulation in Nursing Conference.
  • 20110101 Presenter, DNP Project Poster.
  • 20100101 Presenter, Graduate Entry Pinning Ceremony.
  • 20090101 Award, Educator of the Year.
  • 20090101 Nomination, Alumni Award for Distinguished Teaching.
  • 20070101 Educator of the Year Award.
  • 20070101 Outstanding Educator.
  • 20070101 Presenter, International Convention.
  • 20070101 Presenter, Annual Educational Symposium.
  • 20020101 Outstanding Undergraduate Faculty Member.
  • 20000101 Favorite Faculty Member.
  • 19960101 Outstanding Junior Level Faculty Member.
  • 19960101 Favorite Faculty Member.

Journal Articles

2012

  • Schubert, C.R., 2012, "Effect of Simulation on Nursing Knowledge and Critical Thinking in Failure to Rescue Events." JOURNAL OF CONTINUING EDUCATION IN NURSING 43, no. 10,

2010

  • Elfrink, V.L.; Kirkpatrick, B.N.; Jami, S.C., 2010, "Using learning outcomes to inform teaching practices in human patient simulation.." NURSING EDUCATION PERSPECTIVES 31, no. 2,

2001

  • GOOD, D.M.; Schubert, C.R., 2001, "Faculty practice: How it enhances teaching." JOURNAL OF NURSING EDUCATION 40, no. 9,

1991

  • Weir, M.R.; Klassen, D.K.; Hall, P.S.; Schubert, C. et al., 1991, "MINIMIZATION OF INDOMETHACIN-INDUCED REDUCTION IN RENAL-FUNCTION BY MISOPROSTOL." JOURNAL OF CLINICAL PHARMACOLOGY 31, no. 8,

1990

  • Weir, M.R.; Cassidy, C.A.; Hall, P.S.; Lancaster, A. et al., 1990, "EFFICACY AND TOLERABILITY OF ENALAPRIL AND SUSTAINED-RELEASE VERAPAMIL IN OLDER PATIENTS WITH MILD TO MODERATE ESSENTIAL-HYPERTENSION." CLINICAL THERAPEUTICS 12, no. 2,
  • Weir, M.R.; Klassen, D.K.; Hall, P.S.; Schubert, C., 1990, "MISOPROSTOL (MIS) MINIMIZES INDOMETHACIN (IND)-INDUCED RENAL DYSFUNCTION IN HEALTHY WOMEN - A PRELIMINARY-REPORT." KIDNEY INTERNATIONAL 37, no. 1,

Associated Programs

Doctor of Nursing Practice